# SDR DALA2022021500951

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 54,614 hours, 37,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN LIGHTNING STRIKE DAMAGE AT PREVIOUS BLEND OUT. NO REPAIR TAG PRESENT. -M-. SUMMARY SEE NRC 001-0249:5300-2018/003 00365: REPAIRED LIGHTNING STRIKE DAMAGE ON CROWN PER ER/A 597099-14 PRI REV. 0 THROUGH REV 1. AND ER/A 597099-14AD REV. ORIGINAL. (LP #2119957)
